Integral type common fixed point theorems in modified intuitionistic fuzzy metric spaces

  • Said BeloulEmail author
  • Anita Tomar


A-subsequential continuity, A-compatibility of type (E), compatibility of type (E) and weak subsequential continuity in a intuitionistic fuzzy metric space are introduced and the applicability of these notions in establishing the unique common fixed point is demonstrated. An example is given to outline our outcomes and the system of Fredholm equations is resolved as an application of our conclusions.


A-subsequential continuity A-compatibility of type (E) Compatibility of type (E) and weak subsequential continuity 

Mathematics Subject Classification

47H10 54H25 



The authors are grateful to the anonymous referees for their precise remarks and suggestions which led to the improvement of the paper.


  1. 1.
    Atanassov, A.T.: Intuitionistic fuzzy sets. Fuzzy Sets Syst. 20, 87–96 (1986)CrossRefzbMATHGoogle Scholar
  2. 2.
    Beloul, S.: Common fixed point theorems for weakly subsequentially continuous generalized contractions with aplications. Appl. Maths. E-Notes 15, 173–186 (2015)MathSciNetzbMATHGoogle Scholar
  3. 3.
    Bouhadjera, H., Thobie, C.G.: Common fixed point theorems for pairs of subcompatible maps. arXiv:0906.3159v1 [math.FA] (2009)
  4. 4.
    Deschrijver, G., Kerre, E.E.: On the relationship between some extensions of fuzzy set theory. Fuzzy Sets Syst. 133, 227–235 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Deschrijver, G., Cornelis, C., Kerre, E.E.: On the representation of intuitionistic fuzzy t-norms and t-conorms. IEEE Trans Fuzzy Syst. 12, 45–61 (2004)CrossRefzbMATHGoogle Scholar
  6. 6.
    George, A., Veeramani, P.: On some results in fuzzy metric spaces. Fuzzy Sets Syst. 64(3), 395–399 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Gopal, D., Imdad, M.: Some new common fixed point theorems in fuzzy metric spaces. Ann. Univ. Ferrara Sez. VII Sci. Mat 57(2), 303–316 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Gregori, V., Romaguera, S., Veeramani, P.: A note on intuitionistic fuzzy metric spaces. Chaos. Solitons. Fractals. 28, 902–905 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Imdad, M., Ali, J., Tanveer, M.: Remarks on some recent metrical common fixed point theorems. Appl. Math. Lett. 24(7), 1165–1169 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Imdad, M., Ali, J., Hasan, M.: Common fixed point theorems in modified intuitionistic fuzzy metric spaces. Iran. J. Fuzzy Syst 9(5), 77–92 (2012)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Jain, S., Jain, L.B.: Compatibility of type (P) in modified intuitionistic fuzzy metric space. J. Nonlinear Sci. Appl. 3(2), 96–109 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Jungck, G.: Compatible mappings and common fixed points. Int. J. Math. Math. Sci. 9, 771–779 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Manro, S., Bouharjera, H., Singh, S.: A Common Fixed Point Theorem in Intuitionistic Fuzzy Metric spqces Using Sub-Compatible Maps. Int. J. Contemp. Math. Sci 55(55), 2699–2707 (2010)zbMATHGoogle Scholar
  14. 14.
    Patel, D.K., Kumam, P., Gopal, D.: Some discussion on the existence of common fixed points for a pair of maps (1) 187 (2013)Google Scholar
  15. 15.
    Park, J.H.: Intuitionistic fuzzy metric spaces. Chaos Solitons Fract. 22(5), 1039–1046 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Saadati, R., Sedgi, S., Shobe, N.: Modified intuitionistic fuzzy metric spaces and some fixed point theorems. Chaos Solitons Fract. 38, 36–47 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Sedghi, S., Shobe, N., Aliouche, A.: Common fixed point theorems in intuitionistic fuzzy metric spaces through conditions of integral type. Appl. Math. Inf. Sci. 2(1), 61–82 (2008)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Singh, M.R., Mahendra Singh, Y.: Compatible mappings of type (E) and common fixed point theorems of Meir-Keeler type. Int. J. Math. Sci. Eng. Appl 1(2), 299–315 (2007)zbMATHGoogle Scholar
  19. 19.
    Singh, M.R., Mahendra Singh, Y.: On various types of compatible maps and common fixed point theorems for non-continuous maps. Hacet. J. Math. Stat 40(4), 503–513 (2011)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Singh, S.L., Tomar, A.: Weaker forms of commuting maps and existence of fixed points. J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math 10(3), 141–161 (2003)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Tanveer, M., Imdad, M., Gopal, D., Patel, D.K.: Common fixed point theorems in modified intuitionistic fuzzy metric spaces with common property (E.A.). Fixed Point Theory Appl. 2012, 36 (2012)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Department of Mathematics, Exact Sciences FacultyUniversity of El-OuedEl-OuedAlgeria
  2. 2.Department of MathematicsGovernment P.G. CollegeDehradunIndia

Personalised recommendations